Originally Posted by JCW247
Are there any Natural Alternatives to increase your
Libido or make you feel horny with those hardons
that you would get when in your teens and young
Not sure if I have a problem or if it's temporary, but
I've noticed that I don't get an erection during
slow loving foreplay with my partner which includes
performing oral on her before intercourse.
Sometimes it might be semi-erect, but just recently
I had to manually stimulate myself before entering
and lost the erection.
I am 61 and my age might be catching up to me.
I have no bad habits like smoking, drinking, normal
weight for my height.
Any help would be appreciated.
in your subject line you mention testosterone and in your message you talk about libido and some symptoms of ED.
If you think that you may have low T you should have blood tests to check however, keep in mind that more than testosterone needs to be present in order to give you the results for which you are looking in your message. In fact, many men taking exogenous T report no help with libido and/or ED.
Like Joe says, you can try Zinc. I tried that with Arginine for several years and even tried the ED drugs but did not want to take every day and there were too many sides with the ED drugs. That is what drove me to a doctor to have my T level tested.
Surprisingly though, and most guys don't know (or want to know!) that Estrogen is required for libido. Yes, that is correct but only a certain amount (I think the range is approximately 10-25 ml/dl). If you are over or under that range, your libido suffers. A few extra pounds often means a bit too much E.
Further, what drives libido is not necessarily the same as what drives erection quality or sustainability. A problem in either could have hormonal or even physical causes.
So, all that being said, even much of the herbal stuff on the market requires "cycling" or take for so many days or months and then do not take for a certain period of time. They seem to work, more or less, "as advertised" but not the same for everyone and some cause too many side effects for people.
You can get some nasty side effects and have to go off so your body doesn't shut down both T production and LH production (that creates sperm). Again, the same thing may not work for everyone. Maybe that is why they have so many different products out there!
I ran across an herb called Vitex Chasteberry. Anecdotedly, it was used by Monks to *decrease* their libido and it is currently used by women to "normalize" their E hormones. However, bodybuilder supps are now including it as a means to normalize estrogen levels. As mine was borderline high, I took twice the daily dose listed on the bottle that was 225mg each dose. So I would take 1 in AM and 1 in PM. Three days later I had the effect you are looking for. Actually, I wasn't that way even in puberty, so it was exaggerated beyond what anything I could imagine. My sexual thoughts were rampant and I could not keep my penis down! Alas, this lasted a mere 3 days. So, I thought, I should cycle. Well, even with cycling (and I tried several different type of cycles over a few month's time), I never regained that first reaction that, I believe, was caused by an over-supply of LH but when the hypothalamus found that there was more than usual, it adjusted its supply of hormone to the Pituitary gland and shut off LH production. So, basically, although I still have a bit more "twinge" from time to time and I have early morning erections they are gradually diminishing and I am back where I started, little to no desire to use what I have!
So, my saliva tests showed surprisingly normal levels of T but AM and evening Cortisol were too high. So the doctor (same one) told me to take an Indian herb, Ashwagandha, that helps physical stress. It has a surprising side effect of creating a bit of a libido as well as early morning erections. I suspect this too will wane over time. I am also adding in phosphatydylserine that may also produce this effect.
If you can see where this is going, I really don't think it is possible to produce the sustained effects that you desire but it seems that is what men, and women, constantly search for.
There are 2 new products, both of which I have some "hope" for but both look like they may produce side effects that I will not be able to tolerate due to they both have a lot of herbs included. The first is Aspire36 and the other is Paravol. These both are just herbal concoctions but you could check them out to see if they work for you. First, however, I am going to get another blood test to see if the Vitex and Ashwagandha are increasing my Free Testosterone level and so I can get a level to measure against after I have been taking anything new for a month.
Sexual response is not an exact science. Thank goodness I am an experimentalist!